# SDR 9JLA2018012615792

- Difficulty date: December 18, 2017
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N602JC
- Make and model: Beech 400A
- Aircraft serial: RK0256
- Aircraft time: 7,189 hours, 6,409 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: 95075
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE FLIGHT CREW REPORTED THAT THE RT GEN OFF, EMERGENCY BUSS FDR FAILED, BATTERY CUTOFF ANNUNCIATORS ILLUMINATED ALONG WITH THE RED BATTERY FEEDER FAIL ANNUNCIATOR. TROUBLESHOOTING IDENTIFIED THAT THE RT STARTER GENERATOR HAD FAILED.  REPLACED THE STARTER GEN. OPS CHECKS OK.THE AIRCRAFT WAS RETURNED TO SERVICE.
